# SDR CALA2023020600341

- Difficulty date: February 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737900
- Aircraft serial: 30119
- Aircraft time: 57,631 hours, 23,677 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Faulty
- Location: Both L & R
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

-IAS DISAGREE FL350.  REMOVED AND REPLACED LEFT AND RIGHT PITOT ADM. INSPECTED LEFT AND RIGHT PITOTS ADM QUICK DISCONNECT FITTINGS FOR PROPER CONNECTION. OK TO CONTINUE.
